# SDR DLL14001753

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 72,377 hours, 17,996 cycles
- Engine: Rroyce RB211524B4
- Engine time: 52,500 hours, 12,116 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

VIB LIGHT NR 1 ENG A MODE N1 -.7 N2 - 1.0 N3 - 2.4 B MODE N1 - .7 N2 - 1.0 N3 - 2.0.  INSPECTED CHIP DET ON NR 1 ENG, NO METAL FOUND.  ALSO CHECKED SECURITY OF ACCESSARY UNITS ON ENG, ALL CHECKED OK.  PERFORMED ENG RUN PER PFHB TEST 11 ALL READINGS WITHIN LIMITS OF PFHB TABLE 111.
